A 36-year-old member asked:
Do i need to go to the hospital if too much potassium citrate?
1 doctor answer • 3 doctors weighed in
Rheumatology 35 years experience
YES: Too much potassium citrate can cause cardiac arrythmias or abnormal heart beats that can cause severe problems. Blleding from the GI tract can aslo occur.
Created for people with ongoing healthcare needs but benefits everyone.
5.9k viewsReviewed >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.